Numerical Method for the Perturbed Risk Model with Randomized Observation and Two-sided Jumps

Main Article Content

Hua Dong

Abstract

In this paper, we considered the perturbed risk model with two-sided jumps, where ruin can only occur at some Poisson times. A generalized Gerber-Shiu-type function is discussed involving the number of observations, the ruin time and the de cit at ruin. Integro-differential equations with certain boundary conditions are derived. As it is diffcult to get closed-form solutions, a numerical sinc method is proposed.

Keywords:
Randomized observation times, two-sided jumps, gerber-Shiu-type function

Article Details

How to Cite
Dong, H. (2018). Numerical Method for the Perturbed Risk Model with Randomized Observation and Two-sided Jumps. Asian Research Journal of Mathematics, 11(2), 1-7. https://doi.org/10.9734/ARJOM/2018/43494
Section
Original Research Article